Fractal Differential Equations on the Sierpinski Gasket.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 203-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sierpiński gasket, exact recursive algorithms, heat operator, biharmonic equation, wave operator, fractal, biharmonic functions, Dirichlet eigenfunctions
@article{JFAA_1999__5_4_59605,
author = {K. Dalrymple and R.S., Vinson, J.P. Strichartz},
title = {Fractal {Differential} {Equations} on the {Sierpinski} {Gasket.}},
journal = {The journal of Fourier analysis and applications},
pages = {203--284},
year = {1999},
volume = {5},
number = {4},
zbl = {0937.31010},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59605/}
}
TY - JOUR AU - K. Dalrymple AU - R.S., Vinson, J.P. Strichartz TI - Fractal Differential Equations on the Sierpinski Gasket. JO - The journal of Fourier analysis and applications PY - 1999 SP - 203 EP - 284 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59605/ ID - JFAA_1999__5_4_59605 ER -
K. Dalrymple; R.S., Vinson, J.P. Strichartz. Fractal Differential Equations on the Sierpinski Gasket.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 203-284. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59605/